# SDR HALA20241226380

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 15,050 hours, 3,376 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,360 hours, 2,735 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bolt
- Condition: Broken
- Location: Actuator Rod
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM AIR ENG 2 BLEED FAULT ON REVERSE THRUST SELECTION ON LANDING. FOUND FAN AIR VALVE ACTUATOR ROD BOLT BROKEN, REPLACED BOLT IN REFERENCE TO AMM 36-11-54-400-802-A, ACCOMPLISHED ENG RUN CHECK PER AMM 71-00-00-860-823-A, NO DEFECTS NOTED ON GROUND, ALERTS EXTINGUISHED, OK TO CONTINUE
